MAUDE Adverse Event Report: STRYKER GMBH CORTEX SCREW S.T. 3.5X40MM; PLATE, FIXATION, BONE

STRYKER GMBH CORTEX SCREW S.T. 3.5X40MM; PLATE, FIXATION, BONE
Model Number 338640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported; "when placing the screw, it fractures which makes removal difficult, a second screw must be used to replace it.".
 
Additional Manufacturer Narrative
D9 / h3 updated to indicate the device was not returned.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.The instructions for use instructs user that: ¿ensure that you are familiar with the intended uses, indications/contraindications, compatibility and correct handling of the implant, which are described in the operative technique manual for the product system.Discard all damaged or mishandled implants during the course of the operation, repeatedly check to ensure that the connection between the implant and the instrument, or between the instruments, required for precise positioning and fixing is secure.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.H3 other text : device disposition is unknown.
 
Event or Problem Description

Brand Name
CORTEX SCREW S.T. 3.5X40MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key12071614
Report Number0008031020-2021-00275
Device Sequence Number17105870
Product Code HRS
UDI-Device Identifier07613327080698
UDI-Public07613327080698
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K050512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number338640
Device Catalogue Number338640
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1